Alert archive / Wyoming / High Wind Watches in 2011
High Wind Watch 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Jan 12, 2011, 2:43 AM MST for 4 counties in Wyoming. It took effect at Jan 12, 2011, 6:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 12, 2011, 2:43 AM MST (09:43 UTC)
- In effect from
- Jan 12, 2011, 6:00 PM MST
- Expired
- Jan 12, 2011, 2:49 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
161 WWUS75 KCYS 120943 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 243 AM MST WED JAN 12 2011 ...STRONG WINDS POSSIBLE ACROSS PORTIONS OF WYOMING TONIGHT THROUGH THURSDAY MORNING... .A WEAK DISTURBANCE IS EXPECTED TO PUSH INTO THE NORTHERN GREAT PLAINS LATER TODAY AS SURFACE HIGH PRESSURE REMAINS NEARLY STATIONARY WEST OF THE CONTINENTAL DIVIDE. THE COMBINATION OF A STRONG LOW LEVEL PRESSURE GRADIENT AND HIGH WINDS ALOFT WILL PRODUCE STRONG GUSTY WINDS ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING. WYZ106-110-116-117-122300- /O.NEW.KCYS.HW.A.0004.110113T0100Z-110113T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 243 AM MST WED JAN 12 2011 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING. * TIMING...WINDS WILL SHIFT INTO THE WEST AND INCREASE LATE THIS AFTERNOON. WIND GUSTS OVER 60 MPH ARE POSSIBLE LATE THIS EVENING THROUGH THURSDAY MORNING. * WINDS...WEST WINDS SUSTAINED BETWEEN 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE POSSIBLE IN THE WATCH AREA. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TT
2 follow-up statements
672 WWUS75 KCYS 121634 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 934 AM MST WED JAN 12 2011 ...STRONG WINDS POSSIBLE ACROSS PORTIONS OF WYOMING TONIGHT THROUGH THURSDAY MORNING... .A WEAK DISTURBANCE IS EXPECTED TO PUSH INTO THE NORTHERN GREAT PLAINS LATER TODAY AS SURFACE HIGH PRESSURE REMAINS NEARLY STATIONARY WEST OF THE CONTINENTAL DIVIDE. THE COMBINATION OF A STRONG LOW LEVEL PRESSURE GRADIENT AND HIGH WINDS ALOFT WILL PRODUCE STRONG GUSTY WINDS ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING. WYZ106-110-116-130045- /O.NEW.KCYS.HW.W.0003.110113T0500Z-110113T1900Z/ /O.EXT.KCYS.HW.A.0004.110113T0100Z-110113T0500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE 934 AM MST WED JAN 12 2011 ...HIGH WIND WATCH NOW IN EFFECT FROM 6 PM MST THIS EVENING THROUGH THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON MST THURSDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM 6 PM MST THIS EVENING THROUGH THIS EVENING. * TIMING...WINDS WILL SHIFT INTO THE WEST AND INCREASE LATE THIS AFTERNOON. WIND GUSTS OVER 60 MPH ARE POSSIBLE LATE THIS EVENING THROUGH THURSDAY MORNING. * WINDS...WEST WINDS SUSTAINED BETWEEN 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE POSSIBLE IN THE WATCH AREA. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ117-130045- /O.CON.KCYS.HW.A.0004.110113T0100Z-110113T1900Z/ SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER 934 AM MST WED JAN 12 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH THURSDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH THURSDAY MORNING. * TIMING...WINDS WILL SHIFT INTO THE WEST AND INCREASE LATE THIS AFTERNOON. WIND GUSTS OVER 60 MPH ARE POSSIBLE LATE THIS EVENING THROUGH THURSDAY MORNING. * WINDS...WEST WINDS SUSTAINED BETWEEN 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE POSSIBLE IN THE WATCH AREA. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ GRIFFITH
486 WWUS75 KCYS 122149 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 249 PM MST WED JAN 12 2011 ...STRONG WINDS EXPECTED FOR PORTIONS OF SOUTHEAST WYOMING LATE THIS AFTERNOON THROUGH THURSDAY MORNING... .A WEAK DISTURBANCE IS EXPECTED TO PUSH INTO THE NORTHERN GREAT PLAINS THIS AFTERNOON AS SURFACE HIGH PRESSURE REMAINS NEARLY STATIONARY WEST OF THE CONTINENTAL DIVIDE. THE COMBINATION OF A STRONG LOW LEVEL PRESSURE GRADIENT AND INCREASING WINDS ALOFT WILL PRODUCE STRONG WINDS ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING. WYZ106-110-116-130600- /O.CAN.KCYS.HW.A.0004.110113T0100Z-110113T0500Z/ /O.EXT.KCYS.HW.W.0003.110113T0000Z-110113T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE 249 PM MST WED JAN 12 2011 ...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON UNTIL 11 AM MST THURSDAY MORNING... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. THE HIGH WIND WARNING IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON UNTIL 11 AM MST THURSDAY MORNING. * TIMING...WINDS WILL INCREASE LATE THIS AFTERNOON AND BECOME STRONG AND GUSTY THROUGH THURSDAY MORNING. * WINDS...WEST WINDS SUSTAINED BETWEEN 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED. * IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ117-122300- /O.CAN.KCYS.HW.A.0004.110113T0100Z-110113T1900Z/ SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER 249 PM MST WED JAN 12 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH FOR THE SOUTH LARAMIE RANGE FOOTHILLS. WEST WINDS WILL BECOME STRONG AND GUSTY LATER THIS AFTERNOON AND CONTINUE THROUGH THURSDAY MORNING. GUSTS UP TO 50 MPH WILL BE POSSIBLE. $$ JAMSKI
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 12, 2:37 AM MST, 6 minutes earlier.
Area forecast discussion, Jan 12, 2:37 AM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
237 AM MST WED JAN 12 2011
.SHORT TERM...TODAY THROUGH FRIDAY...CURRENT OBSERVATIONS ACROSS
THE REGION SHOW VERY COLD TEMPS REMAINING OVER THE AREA TONIGHT
AS THE ARCTIC HIGH PRESSURE REMAINS NEARLY STATIONARY ACROSS THE
HIGH PLAINS. THE COLDEST TEMPS HAVE BEEN ACROSS THE LOWER VALLEYS
OF FAR EASTERN WYOMING AND WESTERN NEBRASKA WHERE
DOUGLAS...CHADRON...AND ALLIANCE HAVE REPORTED TEMPS AROUND 15
DEGREES BELOW ZERO EARLY THIS MORNING. IT IS SLIGHTLY WARMER TO THE
WEST OF THE LARAMIE RANGE AROUND RAWLINS WITH AN INCREASING
SOUTHWEST WIND KEEPING TEMPS IN THE TEENS FOR NOW. WESTERN
NEBRASKA HAS OBSERVED WIND CHILLS AROUND 25 BELOW ZERO
EARLIER...BUT WINDS HAVE BECOME CALM ACROSS MOST OF THE AREA DUE
TO THE SURFACE HIGH MOVING OVER THE PLAINS. THIS MORNING SHOULD BE
THE LAST OF THE BITTER COLD TEMPS FOR AT LEAST SEVERAL DAYS WITH
MODELS SHOWING A RIDGE OF HIGH PRESSURE ALOFT SLOWLY NUDGING
EASTWARD INTO THE CNTRL ROCKIES. THIS WILL RESULT IN SLOWLY
MODERATING TEMPERATURES...WITH HIGHS RETURNING TO NEAR NORMAL BY
BY THURSDAY. HIGH TEMPS TODAY WILL WARM A BIT...BUT STILL REMAIN
10 TO 15 DEGS BELOW NORMAL ESPECIALLY ACROSS WESTERN NEBRASKA. NAM
AND GFS SHOW A LEE SIDE SURFACE TROUGH DEVELOPING ONCE AGAIN BY
LATE TODAY AHEAD OF AN UPPER LEVEL DISTURBANCE PUSHING EASTWARD
WELL NORTH OF SOUTHEAST WYOMING. WITH HIGH PRESSURE ESTABLISHED
WEST OF THE CONTINENTAL DIVIDE...EXPECT A STRONG LLVL PRESSURE
GRADIENT TO INTENSIFY LATER TODAY LEADING TO INCREASING WINDS OVER
WYOMING...ESPECIALLY OVER THE MORE WIND PRONE AREAS. WITH MODELS
CONTINUING TO SHOW 700MB WINDS 50 TO 55 KTS AND A STRENGTHENING
LLVL PRESSURE GRADIENT INTO TONIGHT THROUGH EARLY THURSDAY
MORNING...ISSUED A HIGH WIND WATCH FOR THE SOUTHERN LARAMIE
RANGE...SOUTHWEST PLATTE COUNTY INCLUDING THE BORDEAUX AREA...AND
EASTERN CARBON COUNTY INCLUDING THE ARLINGTON AREA. WINDS APPEAR
TO BE MAINLY GRADIENT DRIVEN WITH NOT TOO MUCH SUPPORT ALOFT AS
JET STREAM WINDS INCREASE TO 80 KTS TONIGHT...BUT STILL THINK
CRITERIA WILL BE MET IN THESE AREAS CONSIDERING RECENT HIGH WIND
EVENTS. OTHERWISE...MAINLY DRY CONDITIONS ACROSS THE AREA THROUGH
THURSDAY OUTSIDE OF PERIODS OF LIGHT SNOW OR FLURRIES ACROSS THE
HIGHER MOUNTAINS OF CARBON AND ALBANY COUNTIES. NOT AS CONCERNED
WITH FOG ACROSS THE VALLEYS THIS MORNING AND THURSDAY MORNING WITH
AMPLE CLOUD COVER EXPECTED.
FOR THURSDAY NIGHT AND FRIDAY...MODELS SHOW A QUICK MOVING UPPER
LEVEL TROUGH PUSHING SOUTHEASTWARD ACROSS THE WESTERN UNITED
STATES AND INTO THE NORTHERN AND CNTRL ROCKIES. OTHER THAN A SNOW
FLURRY OR SNOW SHOWER...NOT TOO MUCH PRECIP IS EXPECTED OUT OF
THIS SYSTEM IN THE LOWER ELEVATIONS WITH THE MOUNTAINS RECEIVING
LIGHT SNOW ACCUMULATIONS IN BRIEF UPSLOPE FLOW. IF ANYTHING...THIS
SYSTEM WILL HELP MIX OUT THE REMAINING COLD ARCTIC AIRMASS IN THE
LOWEST VALLEYS RESULTING IN WARMER TEMPS ON FRIDAY AND HIGHS IN
THE 30S AND 40S. KEPT HIGH POP NEAR 100 PERCENT IN THE HIGHER
MOUNTAINS INTO FRIDAY MORNING WITH 25 TO 50 PERCENT CHANCE OF SNOW
IN THE LOWER ELEVATIONS...MAINLY WEST OF THE LARAMIE RANGE.
.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
FORECAST CHALLENGES IN THE LONG TERM DEAL PRIMARILY WITH WINDS.
WINDS WILL HAVE A BIG IMPACT ON TEMPERATURES AS WELL.
MOUNTAIN SNOWS TO CONTINUE INTO SATURDAY ACROSS THE SNOWY AND
SIERRA MADRE RANGES. LOOKS LIKE FOR THE MOST PART...WE STAY IN
UPPER NORTHWEST FLOW THROUGH THE EXTENDED...WITH A SWITCH TO
WESTERLY FLOW IN THE LOWER LEVELS SATURDAY NIGHT INTO SUNDAY.
WINDS REALLY BEGIN TO INCREASE SUNDAY AS GFS SHOWS WINDS OF 50 TO
60KTS ACROSS SOUTHEAST WYOMING AT 700MBS. GFS AND ECMWF SHOW AN
UPPER SHORTWAVE MOVING THROUGH SOUTHERN WYOMING DURING THIS
TIME...WITH OROGRAPHIC SNOWS OVER THE SNOWY AND SIERRA MADRE
RANGES ONCE AGAIN. WENT OVER GUIDANCE FOR SOUTHERN CARBON COUNTY
WITH POPS. WOULD EXPECT WE WILL BE DEALING WITH HIGH WIND
HEADLINES FOR THE LARAMIE RANGE AND OUR WIND PRONE AREAS THROUGH
MUCH OF THE DAY SUNDAY INTO MONDAY AS 700MB WINDS INCREASE TO
75KTS OVERNIGHT INTO MONDAY.
700MB WINDS TO STAY UP THROUGH THE WEEK AS GFS AND TO A LESSER
EXTENT THE ECMWF CONTINUE TO SHOW STRONG WINDS AT 700MBS. GOOD
THING ABOUT THESE WINDS ARE THAT THEY SHOULD KEEP TEMPERATURES
FAIRLY WARM IN STRONG DOWN SLOPING CONDITIONS. THERE IS A BACKDOOR
FRONT THAT LOOKS TO BE LINING UP JUST EAST OF THE PANHANDLE
TUESDAY THAT WE WILL NEED TO WATCH. ANY FURTHER MOVEMENT WEST OF
THIS FRONT WILL HAVE SERIOUS IMPACTS ON OUR TEMPERATURES. FOR NOW
THOUGH...KEPT TEMPERATURES WARM IN THESE STRONG DOWN SLOPING
WINDS.
&&
.AVIATION...12Z TAFS
LOOK FOR VFR CONDITIONS WITH GUSTY SOUTHWEST WINDS TODAY.
STRONGEST WINDS LOOK TO BE OUT BY RAWLINS WHERE WINDS WILL BECOME
QUITE STRONG THIS EVENING.
&&
.FIRE WEATHER...NO FIRE WEATHER CONCERNS THROUGH THE WEEK DUE TO
RECENT SNOWFALL...PERSISTENT COLD TEMPERATURES AND MODERATE TO
HIGH HUMIDITIES. STRONG WESTERLY WINDS WILL RETURN TO PORTIONS OF
WYOMING BY TONIGHT AND THURSDAY AS A LOW LEVEL PRESSURE GRADIENT
STRENGTHENS. STRONG WINDS ARE EXPECTED TO CONTINUE INTO EARLY NEXT
WEEK AS A SERIES OF STORM SYSTEMS MOVE INTO THE GREAT PLAINS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR WYZ106-
WYZ110-WYZ116-WYZ117.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER...TJT
LONG TERM/AVIATION...CLAYCOMBHazardous weather outlook, Jan 11, 6:26 PM MST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 626 PM MST TUE JAN 11 2011 WYZ101-103>107-109>119-121630- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 626 PM MST TUE JAN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WESTERLY WINDS WILL GUST AS HIGH AS 50 MPH OVER AND LAONG THE LARAMIE RANGE AND THE ARLINGTON AREA WEDNESDAY NIGHT AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-108-121630- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- 626 PM MST TUE JAN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TONIGHT ONE MORE NIGHT OF VERY COLD TEMPERATURES ARE EXPECTED TONIGHT AND WITH EVEN A SMALL BREEZE COULD CREATE VERY LOW WIND CHILLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 9:34 AM MST | High Wind Warning | CYS | Albany, Carbon, Laramie, Platte | 25 hr |
Nearby
High Wind Watches in Wyoming, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.